# SDR 2006FA0000772

- Difficulty date: July 31, 2006
- Submitted: August 14, 2006
- Operation: General aviation
- Engine: Allsn 250C30P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Coupling
- Part serial: 263631
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 COUPLING FAILURE, WHICH CAUSED A NI FAILURE, AND INNER SHAFT FAILURE, POWER TURBINE ROTOR DECOUPLING AND GAS PRODUCER OVERTEMP.  (K)
